
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Interplay between epidemic spread and information diffusion on two-layered networks with partial mapping
Haili Guo, Zhishuang Wang, Shiwen Sun, et al.
Physics Letters A (2021) Vol. 398, pp. 127282-127282
Closed Access | Times Cited: 41
Haili Guo, Zhishuang Wang, Shiwen Sun, et al.
Physics Letters A (2021) Vol. 398, pp. 127282-127282
Closed Access | Times Cited: 41
Showing 1-25 of 41 citing articles:
Diffusion of resources and their impact on epidemic spreading in multilayer networks with simplicial complexes
Qingyi Sun, Zhishuang Wang, Dawei Zhao, et al.
Chaos Solitons & Fractals (2022) Vol. 164, pp. 112734-112734
Closed Access | Times Cited: 55
Qingyi Sun, Zhishuang Wang, Dawei Zhao, et al.
Chaos Solitons & Fractals (2022) Vol. 164, pp. 112734-112734
Closed Access | Times Cited: 55
Coevolution of epidemic and infodemic on higher-order networks
Wenyao Li, Meng Cai, Xiaoni Zhong, et al.
Chaos Solitons & Fractals (2023) Vol. 168, pp. 113102-113102
Closed Access | Times Cited: 29
Wenyao Li, Meng Cai, Xiaoni Zhong, et al.
Chaos Solitons & Fractals (2023) Vol. 168, pp. 113102-113102
Closed Access | Times Cited: 29
The impact of nodes of information dissemination on epidemic spreading in dynamic multiplex networks
Minyu Feng, Xiangxi Li, Yuhan Li, et al.
Chaos An Interdisciplinary Journal of Nonlinear Science (2023) Vol. 33, Iss. 4
Open Access | Times Cited: 25
Minyu Feng, Xiangxi Li, Yuhan Li, et al.
Chaos An Interdisciplinary Journal of Nonlinear Science (2023) Vol. 33, Iss. 4
Open Access | Times Cited: 25
Impact of information diffusion on epidemic spreading in partially mapping two-layered time-varying networks
Haili Guo, Qian Yin, Chengyi Xia, et al.
Nonlinear Dynamics (2021) Vol. 105, Iss. 4, pp. 3819-3833
Open Access | Times Cited: 53
Haili Guo, Qian Yin, Chengyi Xia, et al.
Nonlinear Dynamics (2021) Vol. 105, Iss. 4, pp. 3819-3833
Open Access | Times Cited: 53
A multi-information epidemic spreading model on a two-layer network
Dandan Li, Weijie Xie, Dun Han, et al.
Information Sciences (2023) Vol. 651, pp. 119723-119723
Closed Access | Times Cited: 18
Dandan Li, Weijie Xie, Dun Han, et al.
Information Sciences (2023) Vol. 651, pp. 119723-119723
Closed Access | Times Cited: 18
Multi-information and epidemic coupling propagation considering indirect contact on two-layer networks
Dandan Li, Weijie Xie, Dun Han
Applied Mathematics and Computation (2024) Vol. 474, pp. 128700-128700
Closed Access | Times Cited: 6
Dandan Li, Weijie Xie, Dun Han
Applied Mathematics and Computation (2024) Vol. 474, pp. 128700-128700
Closed Access | Times Cited: 6
Coupled spreading between information and epidemics on multiplex networks with simplicial complexes
Junfeng Fan, Dawei Zhao, Chengyi Xia, et al.
Chaos An Interdisciplinary Journal of Nonlinear Science (2022) Vol. 32, Iss. 11
Closed Access | Times Cited: 24
Junfeng Fan, Dawei Zhao, Chengyi Xia, et al.
Chaos An Interdisciplinary Journal of Nonlinear Science (2022) Vol. 32, Iss. 11
Closed Access | Times Cited: 24
A model of the enterprise supply chain risk propagation based on partially mapping two-layer complex networks
Qianyi Yao, Ruguo Fan, Rongkai Chen, et al.
Physica A Statistical Mechanics and its Applications (2023) Vol. 613, pp. 128506-128506
Closed Access | Times Cited: 14
Qianyi Yao, Ruguo Fan, Rongkai Chen, et al.
Physica A Statistical Mechanics and its Applications (2023) Vol. 613, pp. 128506-128506
Closed Access | Times Cited: 14
Coupled propagation between one communicable disease and related two types of information on multiplex networks with simplicial complexes
Xin Hu, Zhishuang Wang, Qingyi Sun, et al.
Physica A Statistical Mechanics and its Applications (2024) Vol. 645, pp. 129832-129832
Closed Access | Times Cited: 5
Xin Hu, Zhishuang Wang, Qingyi Sun, et al.
Physica A Statistical Mechanics and its Applications (2024) Vol. 645, pp. 129832-129832
Closed Access | Times Cited: 5
Impact of community structure on the spread of epidemics on time-varying multiplex networks
Meiling Feng, Shuofan Zhang, Chengyi Xia, et al.
Chaos An Interdisciplinary Journal of Nonlinear Science (2024) Vol. 34, Iss. 7
Closed Access | Times Cited: 4
Meiling Feng, Shuofan Zhang, Chengyi Xia, et al.
Chaos An Interdisciplinary Journal of Nonlinear Science (2024) Vol. 34, Iss. 7
Closed Access | Times Cited: 4
Impact of positive and negative information on epidemic spread in a three-layer network
Dun Han, Xin Wang
Chaos Solitons & Fractals (2024) Vol. 186, pp. 115264-115264
Closed Access | Times Cited: 4
Dun Han, Xin Wang
Chaos Solitons & Fractals (2024) Vol. 186, pp. 115264-115264
Closed Access | Times Cited: 4
Pattern formation in reaction-diffusion information propagation model on multiplex simplicial complexes
Yong Ye, Jiaying Zhou, Yi Zhao
Information Sciences (2024) Vol. 689, pp. 121445-121445
Closed Access | Times Cited: 4
Yong Ye, Jiaying Zhou, Yi Zhao
Information Sciences (2024) Vol. 689, pp. 121445-121445
Closed Access | Times Cited: 4
A coupled UAU-DKD-SIQS model considering partial and complete mapping relationship in time-varying multiplex networks
Yue Yu, Liang’an Huo
Expert Systems with Applications (2025), pp. 126887-126887
Closed Access
Yue Yu, Liang’an Huo
Expert Systems with Applications (2025), pp. 126887-126887
Closed Access
Coexistence of positive and negative information in information-epidemic dynamics on multiplex networks
Liying Liu, Chao-Ran Cai, S. Zhang, et al.
Physica A Statistical Mechanics and its Applications (2025), pp. 130534-130534
Closed Access
Liying Liu, Chao-Ran Cai, S. Zhang, et al.
Physica A Statistical Mechanics and its Applications (2025), pp. 130534-130534
Closed Access
Co-evolution dynamics of epidemic and information under dynamical multi-source information and behavioral responses
Xiao Hong, Yuexing Han, Gouhei Tanaka, et al.
Knowledge-Based Systems (2022) Vol. 252, pp. 109413-109413
Closed Access | Times Cited: 16
Xiao Hong, Yuexing Han, Gouhei Tanaka, et al.
Knowledge-Based Systems (2022) Vol. 252, pp. 109413-109413
Closed Access | Times Cited: 16
Coupled epidemic dynamics with awareness heterogeneity in multiplex networks
Jiwei Xu, Jianfei Song, Zhen Han, et al.
Chaos Solitons & Fractals (2024) Vol. 187, pp. 115335-115335
Closed Access | Times Cited: 3
Jiwei Xu, Jianfei Song, Zhen Han, et al.
Chaos Solitons & Fractals (2024) Vol. 187, pp. 115335-115335
Closed Access | Times Cited: 3
Coupled Information-epidemic Spreading with Consideration of Self-isolation in the Context of Mass Media
Dan Yang, Kunwei Chen, Wei Zhang, et al.
Physics Letters A (2024), pp. 130016-130016
Closed Access | Times Cited: 2
Dan Yang, Kunwei Chen, Wei Zhang, et al.
Physics Letters A (2024), pp. 130016-130016
Closed Access | Times Cited: 2
Research on multi-topic network public opinion propagation model with time delay in emergencies
Jing Zhang, Xiaoli Wang, Yanxi Xie, et al.
Physica A Statistical Mechanics and its Applications (2022) Vol. 600, pp. 127409-127409
Closed Access | Times Cited: 11
Jing Zhang, Xiaoli Wang, Yanxi Xie, et al.
Physica A Statistical Mechanics and its Applications (2022) Vol. 600, pp. 127409-127409
Closed Access | Times Cited: 11
Identify influential nodes in complex networks: A k-orders entropy-based method
Yali Wu, Ang Dong, Yuanguang Ren, et al.
Physica A Statistical Mechanics and its Applications (2023) Vol. 632, pp. 129302-129302
Closed Access | Times Cited: 6
Yali Wu, Ang Dong, Yuanguang Ren, et al.
Physica A Statistical Mechanics and its Applications (2023) Vol. 632, pp. 129302-129302
Closed Access | Times Cited: 6
Effects of individual heterogeneity and multi-type information on the coupled awareness-epidemic dynamics in multiplex networks
Peiyu Chen, Xudong Guo, Zengtao Jiao, et al.
Frontiers in Physics (2022) Vol. 10
Open Access | Times Cited: 10
Peiyu Chen, Xudong Guo, Zengtao Jiao, et al.
Frontiers in Physics (2022) Vol. 10
Open Access | Times Cited: 10
A two-layer model with partial mapping: Unveiling the interplay between information dissemination and disease diffusion
Runzhou Wang, Xinsheng Zhang, Minghu Wang
Applied Mathematics and Computation (2023) Vol. 468, pp. 128507-128507
Closed Access | Times Cited: 5
Runzhou Wang, Xinsheng Zhang, Minghu Wang
Applied Mathematics and Computation (2023) Vol. 468, pp. 128507-128507
Closed Access | Times Cited: 5
Dynamic multi-dose vaccination with initial immunity on higher-order networks
Yilei Qian, Dawei Zhao, Chengyi Xia, et al.
Proceedings of the Royal Society A Mathematical Physical and Engineering Sciences (2024) Vol. 480, Iss. 2300
Closed Access | Times Cited: 1
Yilei Qian, Dawei Zhao, Chengyi Xia, et al.
Proceedings of the Royal Society A Mathematical Physical and Engineering Sciences (2024) Vol. 480, Iss. 2300
Closed Access | Times Cited: 1
Contagion dynamics on a compound model
Jin-Xuan Yang, Zhong-Pan Cao, Yikang Lu
Applied Mathematics and Computation (2023) Vol. 460, pp. 128293-128293
Open Access | Times Cited: 2
Jin-Xuan Yang, Zhong-Pan Cao, Yikang Lu
Applied Mathematics and Computation (2023) Vol. 460, pp. 128293-128293
Open Access | Times Cited: 2
Effects of heterogeneous adoption thresholds on contact-limited social contagions
Dandan Zhao, Wangxin Peng, Hao Peng, et al.
Chinese Physics B (2022) Vol. 31, Iss. 6, pp. 068906-068906
Closed Access | Times Cited: 3
Dandan Zhao, Wangxin Peng, Hao Peng, et al.
Chinese Physics B (2022) Vol. 31, Iss. 6, pp. 068906-068906
Closed Access | Times Cited: 3
Risk Diffusion and Control under Uncertain Information Based on Hypernetwork
Ping Yu, Zhiping Wang, Yanan Sun, et al.
Mathematics (2022) Vol. 10, Iss. 22, pp. 4344-4344
Open Access | Times Cited: 3
Ping Yu, Zhiping Wang, Yanan Sun, et al.
Mathematics (2022) Vol. 10, Iss. 22, pp. 4344-4344
Open Access | Times Cited: 3